American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] Peter J. Grabner and Robert F. Tichy. Spherical designs, discrepancy and numerical integration . Math. Comp. 60 (1993) 327-336. MR 1155573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Stefan Heinrich and Peter Mathé. The Monte Carlo complexity of Fredholm integral equations . Math. Comp. 60 (1993) 257-278. MR 1153164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. F. Traub and H. Woźniakowski. The Monte Carlo algorithm with a pseudorandom generator . Math. Comp. 58 (1992) 323-339. MR 1106984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Erich Novak. Quadrature formulas for monotone functions . Proc. Amer. Math. Soc. 115 (1992) 59-68. MR 1086337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Christian Lécot. A quasi-Monte Carlo method for the Boltzmann equation . Math. Comp. 56 (1991) 621-644. MR 1068812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Elbridge Gerry Puckett. Convergence of a random particle method to solutions of the Kolmogorov equation $u\sb t=\nu u\sb {xx}+u(1-u)$ . Math. Comp. 52 (1989) 615-645. MR 964006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jürgen Eichenauer, Jürgen Lehn and Alev Topuzoğlu. A nonlinear congruential pseudorandom number generator with power of two modulus . Math. Comp. 51 (1988) 757-759. MR 958641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Shu Tezuka. On optimal GFSR pseudorandom number generators . Math. Comp. 50 (1988) 531-533. MR 929550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Richard P. Brent and John M. Pollard. Factorization of the eighth Fermat number . Math. Comp. 36 (1981) 627-630. MR 606520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] A. G. Petschek, R. E. Williamson, W. J. Krauser and P. C. White. Monte Carlo functional expansion calculation of free molecular flows . Math. Comp. 33 (1979) 765-777. MR 521290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[42] J. M. Pollard. Monte Carlo methods for index computation $({\rm mod}\ p)$ . Math. Comp. 32 (1978) 918-924. MR 0491431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Masashi Okamoto. Asymptotic normality in Monte Carlo integration . Math. Comp. 30 (1976) 831-837. MR 0421029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jean-Marie-François Chamayou. A probabilistic approach to a differential-difference equation arising in analytic number theory . Math. Comp. 27 (1973) 197-203. MR 0336952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Irwin Mann. Probabilistic recursive functions . Trans. Amer. Math. Soc. 177 (1973) 447-467. MR 0322920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Seymour Haber. Corrigendum: ``Stochastic quadrature formulas'' (Math. Comp. {\bf 23} (1969), 751--764) . Math. Comp. 24 (1970) 1001. MR 0400647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Seymour Haber. Corrigendum: ``A modified Monte-Carlo quadrature. II'' (Math. Comp. {\bf 21} (1967), 388--397) . Math. Comp. 23 (1969) 473. MR 0400646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2